Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 213, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 25, 2013, 5:46 PM CDT for Morton County, Stevens County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2013, 5:46 PM CDT (22:46 UTC)
- Expired
- Jul 25, 2013, 6:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Morton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 166 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 4:43 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 1912 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
305
WUUS53 KDDC 252246
SVRDDC
KSC129-189-252330-
/O.NEW.KDDC.SV.W.0213.130725T2246Z-130725T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
546 PM CDT THU JUL 25 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MORTON COUNTY IN SOUTHWEST KANSAS...
SOUTHWESTERN STEVENS COUNTY IN SOUTHWEST KANSAS...
* UNTIL 630 PM CDT
* AT 544 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROLLA...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROLLA AND FETERITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 10177 3713 10184 3726 10163 3699 10117
TIME...MOT...LOC 2246Z 296DEG 19KT 3714 10166
HAIL...1.75IN
WIND...60MPH
$$
RUSSELL2 follow-up statements
249
WWUS53 KDDC 252301
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
601 PM CDT THU JUL 25 2013
KSC129-189-252330-
/O.CON.KDDC.SV.W.0213.000000T0000Z-130725T2330Z/
STEVENS KS-MORTON KS-
601 PM CDT THU JUL 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MORTON AND SOUTHWESTERN STEVENS COUNTIES UNTIL 630 PM CDT...
AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROLLA...AND
MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN MORTON AND SOUTHWESTERN STEVENS
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3722 10162 3699 10117 3699 10177 3713 10184
TIME...MOT...LOC 2301Z 326DEG 25KT 3703 10162
HAIL...1.75IN
WIND...60MPH
$$
RUSSELL629 WWUS53 KDDC 252325 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 625 PM CDT THU JUL 25 2013 KSC129-189-252335- /O.EXP.KDDC.SV.W.0213.000000T0000Z-130725T2330Z/ STEVENS KS-MORTON KS- 625 PM CDT THU JUL 25 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORTON AND SOUTHWESTERN STEVENS COUNTIES WILL EXPIRE AT 630 PM CDT/530 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM THROUGH 7 PM CDT. LAT...LON 3722 10162 3699 10117 3699 10177 3713 10184 TIME...MOT...LOC 2325Z 326DEG 25KT 3689 10150 $$ RUSSELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:28 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 25, 3:28 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 328 PM CDT THU JUL 25 2013 ...UPDATED SYNOPSIS AND SHORT TERM DISCUSSION... .SYNOPSIS... ISSUED AT 327 PM CDT THU JUL 25 2013 THE 12Z UPPER AIR ANALYSIS DEPICTED A 500 MILLIBAR SHORTWAVE AND THERMAL TROUGH OVER THE EASTERN SLOPES OF THE ROCKIES IN NORTHERN COLORADO AND WYOMING. WATER VAPOR LOOPS INDICATE THIS SYSTEM MOVING OUT OVER THE HIGH PLAINS THIS AFTERNOON. AT THE SURFACE, LOW PRESSURE WAS LOCATED OVER EAST CENTRAL COLORADO. A WARM FRONT EXTENDED EAST INTO KANSAS SOUTH OF GOODLAND, HAYS AND GREAT BEND. A COOL FRONT EXTENDED WESTWARD FROM THE LOW INTO THE FRONT RANGE. THE REGIONAL RADAR MOSAIC SHOWS A CONTINUING AREA OF WARM ADVECTION SHOWERS GRADUALLY PROPAGATING EAST THROUGH CENTRAL KANSAS. THUNDERSTORMS WERE STARTING TO DEVELOP ALONG THE WARM FRONT IN CENTRAL KANSAS. OTHER THUNDERSTORMS WERE NOW BEGINNING TO SHOW UP IN NORTHWEST KANSAS AND OVER FAR SOUTHEAST COLORADO IN AN AREA OF LOW LEVEL CONVERGENCE. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 327 PM CDT THU JUL 25 2013 FOR THIS EVENING, THE SHORTWAVE TROUGH CONTINUES SOUTHEAST ACROSS THE CENTRAL HIGH PLAINS. THE NAM SHOWS THE SURFACE LOW TRACKING OUT ACROSS WESTERN KANSAS. EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP AND BECOME MORE NUMEROUS THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS . THE LATEST RUNS OF THE HIGH-RES RAPID REFRESH SHOW TWO DISTINCT AREAS OF THUNDERSTORMS. THE SOUTHEAST COLORADO THUNDERSTORMS CONTINUE TO DEVELOP INTO WESTERN KANSAS THROUGH THE LATE AFTERNOON. THE MODEL ALSO SHOWS THUNDERSTORMS OVER NORTHWEST KANSAS BECOMING MORE NUMEROUS AND ALSO SPREADING SOUTHEASTWARD THROUGH THE EVENING HOURS. WILL MAINTAIN THE LIKELY POPS THAT ARE CURRENTLY IN THE FORECAST AND SHIFT THE AREA OF HIGHEST POPS SOUTHEASTWARD AS THE NIGHT GOES ON. THUNDERSTORMS SHOULD BE MOVING OUT OF SOUTH CENTRAL KANSAS BY 12Z SATURDAY. AS THE FRONT MOVES SOUTHWARD LATER TONIGHT, THERE COULD BE AREAS OF LOW STRATUS DEVELOPING ALONG WITH SOME AREAS OF MIST OR FOG. WINDS WILL BE INCREASING FROM THE NORTH BY FRIDAY MORNING AND WILL GRADUALLY COME AROUND TO THE NORTHEAST DURING THE DAY AS THE SURFACE HIGH PRESSURE RIDGE BUILDS SOUTHWARD INTO EASTERN KANSAS. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 248 PM CDT THU JUL 25 2013 FRIDAY NIGHT/SATURDAY: SURFACE WINDS WILL EVENTUALLY VEER FROM NORTHEASTERLY TO SOUTHERLY THROUGH OVERNIGHT FRIDAY AS HIGH PRESSURE SHIFTS OFF TO THE EAST IN THE WAKE OF THE DEPARTING SYNOPTIC TROF. OVERNIGHT LOWS WILL BE IN THE LOWER 60S DEG F AS A DRIER AIR MASS ADVECTS IN. ON SATURDAY, UPSLOPE FLOW ACROSS THE HIGH PLAINS MAY LEAD TO LATE AFTERNOON CONVECTION. HAVE GONE WITH SLIGHTLY COOLER MAXIMUMS AS THE ECMWF SHOWS HIGHER RH'S IN THE 850-700 HPA LAYER. MAXIMUMS WILL BE THE COOLEST NEAR HAYS AND THE WARMEST NEAR ELKHART (VALUES 82-90 DEG F). SEVERE WEATHER CANNOT BE RULED OUT EITHER AS AN 80 KT 250 HPA JET MOVES ACROSS THE REGION BY EVENING. SUNDAY: LOW LEVEL WARM AIR ADVECTION/THETA-E ADVECTION WILL LEAD TO ANOTHER CONVECTIVE DAY ACROSS SOUTHWEST KANSAS SUNDAY. HAVE THE HIGHEST PRECIPITATION PROBABILITIES UP NORTH CLOSER TO THE NOSE OF THE 850 HPA THETA-E AXIS AND BAROCLINIC ZONE. MAXIMUMS WILL BE IN THE MID 80S DEG F AS THE LOW LEVEL WARM PLUME ADVECTS FARTHER EAST. MONDAY AND BEYOND: WESTERLY FLOW WILL CONTINUE ACROSS THE CENTRAL AND NORTHERN PLAINS THROUGH THE REST OF THE PERIOD. THIS AND CONTINUED UPSLOPE FLOW WILL SET THE STAGE FOR POTENTIAL MCS DEVELOPMENT. IT IS DIFFICULT TO PINPOINT THUNDERSTORM PLACEMENT AND TIMING THIS FAR OUT, SO WILL CONTINUE WITH THE ALLBLEND PRECIPITATION PROBABILITIES FOR NOW. HIGHS WILL BE AROUND 90 DEG F WITH LOWS AROUND 70 DEG F ON AVERAGE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1231 PM CDT THU JUL 25 2013 THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WEST CENTRAL AND NORTHWEST KANSAS AS THE AFTERNOON PROGRESSES. THESE STORMS COULD IMPACT THE HAYS, GARDEN CITY AND DODGE CITY TAF SITES AS EARLY AS 20Z-22Z AND CONTINUE THROUGH ABOUT 02Z-03Z BEFORE MOVING OUT OF THE VICINITY TOWARD SOUTH CENTRAL KANSAS AND OKLAHOMA. WILL CARRY VCTS AT THE TAF SITES WITH A TEMPO GROUP WITH MVFR VSBYS AND VARIABLE GUSTY WINDS POSSIBLE IN THUNDERSTORMS. LATER TONIGHT WE COULD SEE MVFR VSBYS DEVELOPING AT THE TAF SITES ALONG WITH SOME POSSIBLE MVFR TO IFR CIGS. CONDITIONS SHOULD IMPROVE RAPIDLY FRIDAY MORNING AS DRIER AIR MOVES INTO WESTERN KANSAS BEHIND A COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... DDC 65 86 62 84 / 60 10 10 20 GCK 63 86 61 86 / 60 10 10 30 EHA 63 87 62 90 / 50 10 10 30 LBL 65 87 62 88 / 60 10 0 20 HYS 63 85 62 82 / 60 10 10 30 P28 67 84 64 83 / 70 10 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GERARD SHORT TERM...GERARD LONG TERM...SUGDEN AVIATION...GERARD
Hazardous weather outlook, Jul 25, 11:11 AM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1111 AM CDT THU JUL 25 2013 KSZ030-031-043>046-061>066-074>081-084>090-261000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1111 AM CDT THU JUL 25 2013 /1011 AM MDT THU JUL 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF CENTRAL AND WESTERN KANSAS THIS AFTERNOON AND EVENING. ANY STORM THAT DEVELOPS MAY BECOME SEVERE CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH. SOME OF THE STORMS COULD ALSO PRODUCE VERY HEAVY RAINFALL THAT COULD PRODUCE LOCALIZED FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGHOUT THE WEEKEND INTO EARLY NEXT WEEK. HOWEVER, IT IS TOO EARLY TO DETERMINE WHETHER WIDESPREAD SEVERE WEATHER IS EXPECTED OR NOT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED FOR HAIL AND WIND REPORTS THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC GERARD
In the hours before
Local storm report, Jul 25, 4:23 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
423 PM CDT THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TORNADO 13 S COOLIDGE 37.86N 102.04W
07/25/2013 HAMILTON KS TRAINED SPOTTER
LANDSPOUT TORNADO
&&
SUGDENLocal storm report, Jul 25, 4:27 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
427 PM CDT THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TORNADO 13 S COOLIDGE 37.86N 101.98W
07/25/2013 HAMILTON KS TRAINED SPOTTER
LANDSPOUT TORNADO
&&
SUGDENSpecial weather statement, Jul 25, 4:33 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 433 PM CDT THU JUL 25 2013 KSZ061-062-074-075-084-085-260045- HAMILTON-KEARNY-STANTON-GRANT-MORTON-STEVENS- INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD... JOHNSON CITY...ULYSSES...ELKHART...RICHFIELD...HUGOTON...MOSCOW 433 PM CDT THU JUL 25 2013 /333 PM MDT THU JUL 25 2013/ ...BRIEF LANDSPOUT TORNADOES POSSIBLE IN ASSOCIATION WITH LINE OF THUNDERSTORMS ACROSS HAMILTON STANTON AND MORTON COUNTIES... AT 405 PM...STORM SPOTTERS SIGHTED A LANDSPOUT TORNADO ABOUT 13 MILES SOUTH OF COOLIDGE IN HAMILTON COUNTY. SEVERAL OTHER BRIEF LANDSPOUTS WERE ALSO OBSERVED IN EASTERN COLORADO. ALTHOUGH TYPICALLY WEAKER AND SHORTER LIVED THAN TORNADOES ASSOCIATED WITH ORGANIZED SUPERCELL THUNDERSTORMS...LANDSPOUT TORNADOES CAN STILL CAUSE INJURY OR MINOR DAMAGE. LANDSPOUTS DEVELOP AS A SURFACE FRONT OR WIND SHIFT LINE INTERACT WITH A TOWERING CUMULUS CLOUD OR DEVELOPING THUNDERSTORM. LANDSPOUTS ARE NOT USUALLY ASSOCIATED WITH A WALL CLOUD AND ARE OFTEN DIFFICULT TO DETECT WITH WEATHER RADAR. IF A LANDSPOUT IS SIGHTED...FIRST TAKE ANY NECESSARY TORNADO SAFETY PRECAUTIONS...AND THEN REPORT THE LANDSPOUT ACTIVITY TO THE NATIONAL WEATHER SERVICE IN DODGE CITY AND LOCAL LAW ENFORCEMENT. 33
Special weather statement, Jul 25, 5:01 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 501 PM CDT THU JUL 25 2013 KSZ043-044-252245- LANE-SCOTT- 501 PM CDT THU JUL 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SCOTT AND NORTHWESTERN LANE COUNTIES... AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SCOTT STATE LAKE...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3852 10040 3836 10113 3870 10111 3870 10042 TIME...MOT...LOC 2201Z 261DEG 30KT 3866 10097 RUSSELL
Local storm report, Jul 25, 5:06 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
506 PM CDT THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 6 SSW KENDALL 37.86N 101.59W
07/25/2013 E1.75 INCH HAMILTON KS PUBLIC
&&
RBURGSpecial weather statement, Jul 25, 5:34 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
534 PM CDT THU JUL 25 2013
KSZ084-085-252330-
MORTON-STEVENS-
534 PM CDT THU JUL 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORTON AND WESTERN
STEVENS COUNTIES...
AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RICHFIELD...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3721 10191 3737 10172 3739 10121 3699 10149
3699 10152
TIME...MOT...LOC 2235Z 276DEG 16KT 3721 10171
RUSSELLThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 3:39 PM CDT | Tornado Warning | DDC | Hamilton, Stanton | 36 min |
| Jul 25, 4:04 PM CDT | Special Weather Statement | DDC | Stanton | 41 min |
| Jul 25, 4:16 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 59 min |
| Jul 25, 4:43 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stanton | 62 min |
| Jul 25, 4:57 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 63 min |
| Jul 25, 5:01 PM CDT | Special Weather Statement | DDC | Scott | 44 min |
| Jul 25, 5:34 PM CDT | Special Weather Statement | DDC | Morton | 56 min |
| Jul 25, 6:10 PM CDT | Special Weather Statement | DDC | Lane, Trego | 95 min |
| Jul 25, 6:27 PM CDT | Special Weather Statement | DDC | Stevens | 48 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.